# SDR FDEA201103311264

- Difficulty date: March 31, 2011
- Submitted: April 13, 2011
- Operation: Air carrier
- Aircraft: N744FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 664
- Aircraft time: 59,409 hours, 17,845 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Rib
- Part number: A57960000003
- Condition: Cracked
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT INBOARD FLAP RIB 25A CRACKED REMOVED AND REPLACED RIB 25A AT RT FLAP IAW SRM 51-40-21 PARA.7 AND 51-40-  44 PAGE 6, TABLE 4 FOR LOCATED AND DRILLED.
